RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 4(364), Pages 215–216 (Mi umn1450)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Solubility of boundary-value problems for a class of third-order operator-differential equations in a weighted space

A. R. Aliev

Baku State University

DOI: https://doi.org/10.4213/rm1450

Full text: PDF file (138 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:4, 791–793

Bibliographic databases:

MSC: 34G10, 47A50, 34B05
Presented: А. Г. Костюченко
Accepted: 23.05.2005

Citation: A. R. Aliev, “Solubility of boundary-value problems for a class of third-order operator-differential equations in a weighted space”, Uspekhi Mat. Nauk, 60:4(364) (2005), 215–216; Russian Math. Surveys, 60:4 (2005), 791–793

Citation in format AMSBIB
\Bibitem{Ali05}
\by A.~R.~Aliev
\paper Solubility of boundary-value problems for a class of third-order operator-differential equations in a~weighted space
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 4(364)
\pages 215--216
\mathnet{http://mi.mathnet.ru/umn1450}
\crossref{https://doi.org/10.4213/rm1450}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2190929}
\zmath{https://zbmath.org/?q=an:1144.34352}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..791A}
\elib{http://elibrary.ru/item.asp?id=25787213}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 4
\pages 791--793
\crossref{https://doi.org/10.1070/RM2005v060n04ABEH003677}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000233910600008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-29144453366}


Linking options:
  • http://mi.mathnet.ru/eng/umn1450
  • https://doi.org/10.4213/rm1450
  • http://mi.mathnet.ru/eng/umn/v60/i4/p215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Aliev, S. F. Babayeva, “On the boundary value problem with the operator in boundary conditions for the operator-differential equation of the third order”, Zhurn. matem. fiz., anal., geom., 6:4 (2010), 347–361  mathnet  mathscinet  zmath
    2. A. R. Aliev, A. L. Elbably, “On the solvability in a weight space of a third-order operator-differential equation with multiple characteristic”, Dokl. Math, 85:2 (2012), 233  crossref  mathscinet  zmath  isi  elib
    3. Aliev A.R., Elbably A.L., “on a Class of Operator-Differential Equations of the Third Order With Multiple Characteristics on the Whole Axis in the Weighted Space”, 65, no. 3, 2015, 667–682  crossref  mathscinet  zmath  isi
    4. Aliev A.R., Mirzoev S.S., Soylemezo M.A., “On Solvability of Third-Order Operator Differential Equation With Parabolic Principal Part in Weighted Space”, J. Funct. space, 2017, 2932134  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:462
    Full text:168
    References:61
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020